# SDR ASOA051072

- Difficulty date: December 7, 2005
- Submitted: December 30, 2005
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HANGAR INSPECTION IN BTR, THE AFT CEILING EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFT CEILING EMERGENCY LIGHT.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
